Fundamental solution of a system of equations of statics of a cubically anisotropic medium
Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_3_a22,
author = {M. D. Martynenko and L. P. Knyazeva},
title = {Fundamental solution of a system of equations of statics of a cubically anisotropic medium},
journal = {Differencialʹnye uravneni\^a},
pages = {535--537},
year = {1983},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_3_a22/}
}
TY - JOUR AU - M. D. Martynenko AU - L. P. Knyazeva TI - Fundamental solution of a system of equations of statics of a cubically anisotropic medium JO - Differencialʹnye uravneniâ PY - 1983 SP - 535 EP - 537 VL - 19 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_3_a22/ LA - ru ID - DE_1983_19_3_a22 ER -
M. D. Martynenko; L. P. Knyazeva. Fundamental solution of a system of equations of statics of a cubically anisotropic medium. Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DE_1983_19_3_a22/